# SDR SWAA2022030373834

- Difficulty date: February 17, 2022
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N8681M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36904
- Aircraft time: 20,561 hours, 9,510 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 143A7501188
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO HAS CORROSION AT BS500D+11 RBL25 WL156 COMMON TO R/H FLOOR TO SIDEWALL SUPPORT PLATE / [01] EVALUATED CORROSION; BS 500D+11 RBL 25 WL 156; FOUND 0.025 REMOVED FROM ORIG 0.040 IN 1'X1' AREA FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2 USING DIAL DEPTH GAUGE ATS 2473;[02] VERIFIED CORRECTIVE ACTION 1. OUT OF LIMITS.;[03] REMOVED FLOOR TO SIDEWALL SUPPORT R/H BS500A TO 500I RBL25 WL156 PER SRM 51-40-02-0G-0.;[04] LOCATED; DRILLED; DEBURRED NEW FCB FLOOR TO SIDEWALL PLATE BS 500A-BS 500I; RBL 25; WL 156 IAW SRM 51-40-05-0G-0; DWG# 143A7500. OK TO INSTALL NEW FLOOR TO SIDEWALL PLATE.;[05] VERIFIED CORRECTIVE ACTION STEPS 3 AND 4. VERIFIED OK TO INSTALL.;[06] INSTALLED NEW FCB FLOOR TO SIDEWALL PLATE BS 500A-BS 500I; RBL 25; WL 156 IAW SRM 51-40-02-0G-0; DWG# 143A7500.;[07] VERIFIED CORRECTIVE ACTION STEP 6.;[08] COMPLETE.
